MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845); Septic loosening (4884)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an initial right reverse total shoulder arthroplasty.Subsequently, the patient was infected and debridement, antibiotics and implant retention was planned.The glenoid plate was found to be loose and was removed.The tray and liner were also removed.Would have placed an anatomic humeral head to create a hemi, but this was not available, so the stem and hrp were left in-situ.The patient has no glenoid component.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10: 42mm glenosphere locking screw 42mm +0 liner reverse tray +0 baseplate screws and caps the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24567583
Report Number1038671-2026-00252
Device Sequence Number15549802
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown